Alert archive / Louisiana / Gale Warnings in 2013
Gale Warning 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Nov 11, 2013, 2:28 PM CST. It took effect at Nov 12, 2013, 3:00 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2013, 2:28 PM CST (20:28 UTC)
- In effect from
- Nov 12, 2013, 3:00 PM CST
- Expired
- Nov 13, 2013, 9:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
511 WHUS74 KLCH 112028 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 228 PM CST MON NOV 11 2013 ...A STRONG COLD FRONT WILL SWEEP ACROSS THE NORTHWEST GULF TUESDAY... .THE STRONGEST FRONT THUS FAR THIS SEASON WILL SWEEP ACROSS THE NORTHWEST GULF TUESDAY. STRENGTHENING NORTHERLY WINDS AND RAPIDLY BUILDING SEAS WILL FOLLOW IN WAKE. GMZ450-452-455-470-472-475-120400- /O.NEW.KLCH.SC.Y.0046.131112T1200Z-131112T2100Z/ /O.NEW.KLCH.GL.W.0005.131112T2100Z-131113T1500Z/ /O.NEW.KLCH.SC.Y.0047.131113T1500Z-131114T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 228 PM CST MON NOV 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST TUESDAY... ...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 3 PM CST TUESDAY AND FROM 9 AM TO 6 PM CST WEDNESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS DURING THE LATE AFTERNOON AND OVERNIGHT. SEAS UP TO 6 FEET 20 NAUTICAL MILES OFFSHORE...BUILDING UP TO 11 FEET 60 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-120400- /O.NEW.KLCH.SC.Y.0046.131112T1500Z-131113T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 228 PM CST MON NOV 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
736 WHUS74 KLCH 112124 CCA MWWLCH URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LAKE CHARLES LA 324 PM CST MON NOV 11 2013 ...A STRONG COLD FRONT WILL SWEEP ACROSS THE NORTHWEST GULF TUESDAY... .THE STRONGEST FRONT THUS FAR THIS SEASON WILL SWEEP ACROSS THE NORTHWEST GULF TUESDAY. STRENGTHENING NORTHERLY WINDS AND RAPIDLY BUILDING SEAS WILL FOLLOW IN ITS WAKE. GMZ450-452-455-470-472-475-120515- /O.NEW.KLCH.SC.Y.0046.131112T1200Z-131112T2100Z/ /O.NEW.KLCH.GL.W.0005.131112T2100Z-131113T1500Z/ /O.NEW.KLCH.SC.Y.0047.131113T1500Z-131114T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 324 PM CST MON NOV 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST TUESDAY... ...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 3 PM CST TUESDAY AND FROM 9 AM TO 6 PM CST WEDNESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS DURING THE LATE AFTERNOON AND OVERNIGHT. SEAS UP TO 6 FEET 20 NAUTICAL MILES OFFSHORE...BUILDING UP TO 11 FEET 60 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-120515- /O.NEW.KLCH.SC.Y.0046.131112T1500Z-131113T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 324 PM CST MON NOV 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
726 WHUS74 KLCH 120504 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1104 PM CST MON NOV 11 2013 ...A STRONG COLD FRONT WILL SWEEP ACROSS THE NORTHWEST GULF TUESDAY... .THE STRONGEST FRONT THUS FAR THIS SEASON WILL SWEEP ACROSS THE NORTHWEST GULF TUESDAY. STRENGTHENING NORTHERLY WINDS AND RAPIDLY BUILDING SEAS WILL FOLLOW IN ITS WAKE. GMZ450-452-455-470-472-475-121300- /O.CON.KLCH.SC.Y.0046.131112T1200Z-131112T2100Z/ /O.CON.KLCH.GL.W.0005.131112T2100Z-131113T1500Z/ /O.CON.KLCH.SC.Y.0047.131113T1500Z-131114T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1104 PM CST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS DURING THE LATE AFTERNOON AND OVERNIGHT. SEAS UP TO 6 FEET 20 NAUTICAL MILES OFFSHORE...BUILDING UP TO 11 FEET 60 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-121300- /O.CON.KLCH.SC.Y.0046.131112T1500Z-131113T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1104 PM CST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
165 WHUS74 KLCH 121251 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 651 AM CST TUE NOV 12 2013 ...A STRONG COLD FRONT WILL SWEEP ACROSS THE NORTHWEST GULF TODAY... .THE STRONGEST FRONT THUS FAR THIS SEASON WILL SWEEP ACROSS THE NORTHWEST GULF THIS AFTERNOON...WITH STRENGTHENING NORTHERLY WINDS AND RAPIDLY BUILDING SEAS FOLLOWING IN ITS WAKE. CONDITIONS WILL IMPROVE BEGINNING WEDNESDAY AS HIGH PRESSURE BUILDS PAST THE REGION. GMZ450-452-455-470-472-475-122200- /O.CON.KLCH.SC.Y.0046.000000T0000Z-131112T2100Z/ /O.CON.KLCH.GL.W.0005.131112T2100Z-131113T1500Z/ /O.CON.KLCH.SC.Y.0047.131113T1500Z-131114T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 651 AM CST TUE NOV 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS DURING THE LATE AFTERNOON AND OVERNIGHT. SEAS UP TO 6 FEET 20 NAUTICAL MILES OFFSHORE...BUILDING UP TO 11 FEET 60 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-122200- /O.CON.KLCH.SC.Y.0046.131112T1500Z-131113T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 651 AM CST TUE NOV 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
238 WHUS74 KLCH 122058 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 258 PM CST TUE NOV 12 2013 ...A STRONG COLD FRONT WILL SWEEP ACROSS THE NORTHWEST GULF TODAY... .THE STRONGEST FRONT THUS FAR THIS SEASON WILL SWEEP ACROSS THE NORTHWEST GULF THIS AFTERNOON...WITH STRENGTHENING NORTHERLY WINDS AND RAPIDLY BUILDING SEAS FOLLOWING IN ITS WAKE. CONDITIONS WILL IMPROVE BEGINNING WEDNESDAY AS HIGH PRESSURE BUILDS PAST THE REGION. GMZ450-452-455-470-472-475-130500- /O.EXP.KLCH.SC.Y.0046.000000T0000Z-131112T2100Z/ /O.CON.KLCH.GL.W.0005.131112T2100Z-131113T1500Z/ /O.CON.KLCH.SC.Y.0047.131113T1500Z-131114T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 258 PM CST TUE NOV 12 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS DURING THE LATE AFTERNOON AND OVERNIGHT. SEAS UP TO 6 FEET 20 NAUTICAL MILES OFFSHORE...BUILDING UP TO 11 FEET 60 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-130000- /O.CON.KLCH.SC.Y.0046.000000T0000Z-131113T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 258 PM CST TUE NOV 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
495 WHUS74 KLCH 130437 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1037 PM CST TUE NOV 12 2013 ...STRONG NORTHERLY WINDS EXPECTED TO PERSIST INTO WEDNESDAY... .STRONG NORTHERLY WINDS AND VERY ROUGH SEAS WILL CONTINUE IN THE WAKE OF A STRONG COLD FRONT. CONDITIONS WILL BEGIN TO IMPROVE WEDNESDAY AFTERNOON AS HIGH PRESSURE CONTINUES TO SINK SOUTHEAST INTO THE REGION. GMZ450-452-455-470-472-475-131200- /O.CON.KLCH.GL.W.0005.000000T0000Z-131113T1500Z/ /O.CON.KLCH.SC.Y.0047.131113T1500Z-131114T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1037 PM CST TUE NOV 12 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS OVERNIGHT. SEAS UP TO 6 FEET 20 NAUTICAL MILES OFFSHORE...BUILDING UP TO 11 FEET 60 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
276 WHUS74 KLCH 130905 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 305 AM CST WED NOV 13 2013 ...STRONG NORTHERLY WINDS EXPECTED TO PERSIST INTO WEDNESDAY... .SSTRONG NORTHEAST WINDS WILL CONTINUE THIS MORNING AS A STRONG HIGH PRESSURE SYSTEM BUILDS SOUTH. WINDS AND SEAS WILL SLOWLY SUBSIDE THIS AFTERNOON AS THE CENTER OF THE HIGH PRESSURE APPROACHES THE AREA AND ADVANCES EAST. GMZ470-472-475-132200- /O.CON.KLCH.GL.W.0005.000000T0000Z-131113T1500Z/ /O.EXT.KLCH.SC.Y.0047.131113T1500Z-131114T0300Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 305 AM CST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS THIS MORNING...SUBSIDING 20 TO 25 KNOTS BY THIS AFTERNOON. SEAS 6 TO 10 FEET THIS MORNING...SUBSIDING 4 TO 7 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-132100- /O.CON.KLCH.GL.W.0005.000000T0000Z-131113T1500Z/ /O.EXT.KLCH.SC.Y.0047.131113T1500Z-131113T2100Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 305 AM CST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS THIS MORNING...SUBSIDING TO 20 KNOTS BY THIS AFTERNOON. SEAS 2 TO 7 FEET THIS MORNING...SUBSIDING 2 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Nov 11, 12:56 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Nov 11, 12:56 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1256 PM CST MON NOV 11 2013 .DISCUSSION... FOR THE 18Z TAF PACKAGE. && .AVIATION... VFR TODAY AND TONIGHT WITH LIGHT AND VARIABLE WINDS. NORTH WINDS INCREASING AND BECOMING GUSTY WITH THE APPROACH AND PASSAGE OF STOUT CANADIAN COLD FRONT TOMORROW. CLOUD COVER APPEARS MINIMAL AHEAD OF/BEHIND THE FRONT WITH A FEW HRS OF BORDERLINE VFR/MVFR CIGS POSSIBLE. FOR NOW WILL JUST CARRY SCT VFR. 13 && .PREV DISCUSSION... /ISSUED 952 AM CST MON NOV 11 2013/ UPDATE...SATELLITE IMAGERY DEPICTING THIN CIRRUS OVER THE AREA. COULD SEE A FEW CUMULUS POP DURING THE AFTERNOON BUT STILL OVERALL MOSTLY SUNNY SKIES WILL PREVAIL. AFTERNOON HIGHS WILL TREND TOWARD SEASONAL NORMS. FORECAST LOOKS VERY MUCH ON TRACK. NO UPDATE WILL BE REQUIRED. MARCOTTE PREV DISCUSSION... /ISSUED 638 AM CST MON NOV 11 2013/ DISCUSSION... 12Z TAF ISSUANCE. AVIATION... MAINLY CLEAR SKIES ACROSS THE REGION EXPECTED WITH LIGHT NE WINDS TODAY. VFR EXPECTED. PREV DISCUSSION... /ISSUED 422 AM CST MON NOV 11 2013/ DISCUSSION... EARLY MORNING SFC ANALYSIS SHOWS HIGH PRESSURE CENTERED OVER THE OHIO VALLEY RIDGING SWWD OVER THE FORECAST AREA ATTM...WHILE WATER VAPOR IMAGERY SHOWED A NEARLY ZONAL FLOW IN PLACE ALOFT. REGIONAL 00Z SOUNDINGS SHOWED SLIGHTLY BELOW NORMAL MOISTURE IN PLACE WHICH IS BEING CORROBORATED BY MAINLY CLEAR SKIES PER SATELLITE IMAGERY...AND THUSLY REGIONAL 88DS ARE PPINE. JUST MINOR TWEAKS MADE TO THE INHERITED GRIDS/FORECASTS THIS MORNING AS PREVIOUS THINKING STILL LOOKS GOOD. SFC HIGH DRIFTING FROM THE OHIO VALLEY TO THE CAROLINAS...ALONG WITH THE WNWRLY FLOW ALOFT...WILL MAINTAIN A MOSTLY DRY AIRMASS ACROSS THE AREA TODAY AND TONIGHT. SEASONAL TEMPS ARE EXPECTED AGAIN THIS AFTERNOON WITH MAXES CLIMBING INTO THE 70S. ON TUESDAY A STRONG SHORTWAVE DROPPING SWD THROUGH THE MIDWEST WILL DEEPEN TROFFING OVER THE ERN CONUS...AND PUSH A STRONG COLD FRONT TOWARDS THE GULF COAST. A NARROW RIBBON OF MOISTURE IS PROGGED TO ACCOMPANY THE FRONT THROUGH MOST OF TRIP ALTHOUGH DRY AIR BEHIND IT ALOFT IS NOTED OVERTAKING IT PRIOR TO FROPA...WHILE SFC WINDS REMAIN OFFSHORE PRIOR TO FRONTAL ARRIVAL...THUS NO POPS HAVE BEEN INSERTED FOR THE REGION ATTM. THE BIG STORY OF THIS FORECAST PERIOD...WELL THE FIRST HALF OF IT ANYWAY...IS THE EXPECTED FIRST FREEZE OF THE SEASON ACROSS A FAIR AMOUNT OF THE FORECAST AREA. STRONG CANADIAN HIGH PRESSURE IS PROGGED TO BUILD SWD ACROSS THE CNTL CONUS THROUGH MIDWEEK. TEMPS CURRENTLY ACCOMPANYING THE HIGH ACROSS THE CANADIAN PRAIRIES ARE RUNNING IN THE SINGLE DIGITS...AND EXPECTED TO ONLY MODIFY TO THE LOWER TO MID 30S BY THE TIME THE COLD AIR REACHES THE WRN GULF STATES. FOR NOW FREEZING TEMPS ARE INCLUDED IN THE FORECAST FOR JUST THE NRN TIER OF ZONES (EXCLUDING NEAR THE SERN TX LAKES) TUESDAY NIGHT...AND PRETTY MUCH ALL OF THE NRN HALF OF THE AREA FOR WEDNESDAY NIGHT. TEMPS ARE ONLY FORECAST TO REBOUND TO THE MID 50S ON WEDNESDAY...BUT AS HEIGHTS BUILD ALOFT A WARM UP IS EXPECTED TO COMMENCE THURSDAY WITH HIGHS BACK TO THE 60S. KIND OF A SLOPPY LATER PORTION OF THE FORECAST AS LOW-LEVEL RETURN FLOW DEVELOPS BY FRIDAY WITH THE SFC HIGH DRIFTING OFF THE CAROLINA COAST...AND THE GULF OPENING ALOFT WITH THE FIRST IN A SERIES OF SHORTWAVES DIGGING A TROF OVER THE CNTL CONUS. WE WILL LIKELY SEE BREAKS IN SCATTERED SHOWER DEVELOPMENT THROUGH THE WEEKEND BUT FOR NOW HAVE CARRIED MAINLY SMALL POPS FOR THE REMAINDER OF THE FORECAST PERIOD AS THESE DISTURBANCES ALOFT WILL CROSS THE REGION PERIODICALLY. THE ONSHORE FLOW WILL ALSO ALLOW TEMPS TO STEADILY CREEP UPWARD THROUGH NEXT WEEKEND...WITH HIGHS WELL INTO THE 70S SUNDAY AND MONDAY. MARINE... NRLY WINDS WILL INCREASE TO SCA LEVELS WITH THE FROPA ON TUESDAY AS A TIGHT PRESSURE GRADIENT AND COLD AIR INFILTRATES THE COASTAL WATERS. WINDS WILL THEN POSSIBLY BRUSH GALE LEVELS EARLY WEDNESDAY (ALTHOUGH OCCASIONAL GUSTS ABOVE GALE FORCE WILL LIKELY REQUIRE GALE WARNING ISSUANCE AT A LATER TIME). WINDS WILL BEGIN RELAXING BY LATE WEDNESDAY AS THE SFC HIGH BUILDS OVER THE SERN CONUS ALTHOUGH SPEEDS ARE EXPECTED TO REMAIN SOMEWHAT MODERATE. BY LATE IN THE PERIOD WINDS WILL SHIFT TO A MORE SERLY DIRECTION AND LIKELY STRENGTHEN AGAIN AS LOW PRESSURE DEVELOPS OVER THE WRN GULF. && .PRELIMINARY POINT TEMPS/POPS... KLCH 74 54 71 36 / 0 10 10 0 KBPT 74 55 72 37 / 0 10 10 0 KAEX 73 50 66 32 / 0 10 10 0 KLFT 75 54 72 36 / 0 10 10 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 11, 5:36 AM CST, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 536 AM CST MON NOV 11 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 121200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 536 AM CST MON NOV 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WITH DRY HIGH PRESSURE REMAINING IN CONTROL...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG DRY COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY... WHICH WILL LEAD TO FREEZING TEMPERATURES FOR AREAS MAINLY ALONG AND NORTH OF INTERSTATE 10 BY THURSDAY MORNING. A WARM UP WILL COMMENCE BY THURSDAY AS HIGH PRESSURE MOVES EAST AND SOUTHERLY WINDS OFF THE GULF DEVELOP. RAIN CHANCES RETURN TO THE FORECAST BY THE WEEKEND AS A SERIES OF DISTURBANCES ALOFT WILL COMBINE WITH INCREASING MOISTURE TO ALLOW FOR SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-121200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 536 AM CST MON NOV 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TUESDAY AFTERNOON. GALE FORCE GUSTS AND HIGH SEAS WILL LIKELY OCCUR IN THE WAKE OF THE BOUNDARY TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 25
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 2:09 PM CST | Freeze Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 37 hr |
| Nov 11, 2:09 PM CST | Wind Advisory | LCH | Cameron, Lafayette, Saint Martin | 28 hr |
| Nov 11, 2:28 PM CST | Small Craft Advisory | LCH | 28 hr | |
| Nov 11, 2:28 PM CST | Small Craft Advisory | LCH | 52 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.